# SDR ALGA2012120629287

- Difficulty date: December 2, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N932BG
- Make and model: Skrsky S92A
- Aircraft serial: 920021
- Aircraft time: 1,943 hours
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 9285008801114
- Part serial: 4257200400498
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

WHILE PILOT WAS PERFORMING PREFLIGHT CHECKS, THE LIFE RAFT DEPLOYED. VERIFIED THAT SWITCHES WERE IN CORRECT POSITIONS ACCORDING TO ACFT CHECKLIST.  S92 TECH REP REVEALED THAT THIS IS AN ISSUE THAT IS KNOWN AND IS CURRENTLY BEING INVESTIGATED.  ACCORDING TO THE REPS THE PROBLEM STEMS FROM ELECTRICAL CONNECTORS TO THE SQUIBS WHICH ARE UNACCESSIBLE TO MX TECH.  FURTHER INFORMATION HAS BEEN REQUESTED FROM TECH REPS WHEN INFORMATION BECOMES AVAILABLE.
